Keyword : one-dimensional chaos map


An Algorithm for the Generation of Maximal-Period Sequences Based on One-Dimensional Chaos Maps with Finite Bits
Daisaburo YOSHIOKA Akio TSUNEDA Takahiro INOUE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/06/01
Vol. E87-A  No. 6 ; pp. 1371-1376
Type of Manuscript:  Special Section PAPER (Special Section on Papers Selected from 2003 International Technical Conference on Circuits/Systems, Computers and Communications (ITC-CSCC 2003))
Category: 
Keyword: 
maximal-period sequenceone-dimensional chaos mapDe-Bruijn sequence
 Summary | Full Text:PDF